Alert archive / New Mexico / Winter Storm Watches in 2012
Winter Storm Watch 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm watch at Dec 29, 2012, 3:07 PM MST. It took effect at Dec 30, 2012, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 29, 2012, 3:07 PM MST (22:07 UTC)
- In effect from
- Dec 30, 2012, 6:00 PM MST
- Expired
- Dec 30, 2012, 5:30 AM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
439 WWUS45 KABQ 292207 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 307 PM MST SAT DEC 29 2012 ...ACCUMULATING SNOW POSSIBLE FOR NORTHWEST NEW MEXICO SUNDAY NIGHT THROUGH MONDAY... .A STORM SYSTEM FORECAST TO DEVELOP OVER THE GREAT BASIN AND ARIZONA ON SUNDAY WILL MOVE INTO WESTERN NEW MEXICO SUNDAY NIGHT AND SWING OVER THE STATE MONDAY INTO MONDAY NIGHT. ACCUMULATING SNOW IS EXPECTED TO INCREASE OVER THE HIGHER TERRAIN OF NORTHWEST WEST NEW MEXICO EARLY SUNDAY EVENING...BECOMING HEAVIER OVERNIGHT SUNDAY BEFORE TAPERING OFF MONDAY AFTERNOON. FOR THE LATEST NEW MEXICO ROAD CONDITIONS VISIT NMROADS.COM OR DIAL 5 1 1. NMZ503-510-301200- /O.NEW.KABQ.WS.A.0013.121231T0100Z-130101T0100Z/ FAR NORTHWEST HIGHLANDS-SAN JUAN MOUNTAINS- 307 PM MST SAT DEC 29 2012 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. * SNOW ACCUMULATIONS...SIGNIFICANT SNOW ACCUMULATIONS WHICH WILL IMPACT TRAVEL ARE ANTICIPATED. * TIMING...SNOW IS EXPECTED TO DEVELOP OVER THE AREA DURING SUNDAY AFTERNOON THEN BECOME HEAVIER SUNDAY NIGHT BEFORE TAPERING OFF MONDAY AFTERNOON. * WINDS...LIGHT SOUTHEAST SUNDAY NIGHT BECOMING WEST 10 TO 15 MPH MONDAY AFTERNOON. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...REDUCED VISIBILITIES IN FALLING SNOW AS WELL AS SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT TRAVEL CONDITIONS. TRAVEL ON AREA HIGHWAYS INCLUDING U.S 64 BETWEEN DULCE...CHAMA...TIERRA AMARILLA AND TRES PIEDRAS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A WINTER STORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS WINTER WEATHER EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
1 follow-up statement
925 WWUS45 KABQ 301230 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MST SUN DEC 30 2012 ...WIDESPREAD SNOW WESTERN AND NORTHERN HIGH COUNTRY TONIGHT INTO NEW YEARS EVE... .A MOIST PACIFIC STORM SYSTEM WILL APPROACH NEW MEXICO TONIGHT...PASSING OVER THE STATE MONDAY. ACCUMULATING SNOW IS EXPECTED TO INCREASE OVER THE HIGHER TERRAIN OF NORTHWEST AND WESTERN NEW MEXICO LATE THIS AFTERNOON INTO THE EVENING...BECOMING STEADIER AND HEAVIER TONIGHT BEFORE TAPERING OFF NEW YEARS EVE. TRAVEL ALONG THE MAIN INTERSTATE AND HIGHWAY CORRIDORS MAY BECOME DIFFICULT...ESPECIALLY NEAR THE COLORADO BORDER AND CONTINENTAL DIVIDE. CHECK THE LATEST NEW MEXICO ROAD CONDITIONS AT NMROADS.COM OR DIAL 5 1 1. NMZ510-302230- /O.UPG.KABQ.WS.A.0013.121231T0100Z-130101T0100Z/ /O.NEW.KABQ.WS.W.0015.121231T0100Z-130101T0100Z/ SAN JUAN MOUNTAINS- 530 AM MST SUN DEC 30 2012 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...6 TO 10 INCHES ARE GENERALLY EXPECTED WITH ISOLATED HIGHER AMOUNTS ALONG THE FAVORED WEST FACING SLOPES OF THE HIGH SAN JUANS. * TIMING...SNOW IS EXPECTED TO DEVELOP OVER THE AREA THIS AFTERNOON THEN BECOME STEADIER AND HEAVIER TONIGHT THROUGH MIDDAY MONDAY BEFORE TAPERING OFF NEW YEARS EVE. * WINDS...LIGHT SOUTHEAST TONIGHT BECOMING WEST 10 TO 15 MPH MONDAY AFTERNOON. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...REDUCED VISIBILITIES IN FALLING SNOW AS WELL AS SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT TRAVEL CONDITIONS. TRAVEL ON AREA HIGHWAYS INCLUDING U.S 64/84 BETWEEN DULCE...CHAMA...TIERRA AMARILLA AND TRES PIEDRAS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ503-302230- /O.UPG.KABQ.WS.A.0013.121231T0100Z-130101T0100Z/ /O.NEW.KABQ.WW.Y.0027.121231T0100Z-130101T0100Z/ FAR NORTHWEST HIGHLANDS- 530 AM MST SUN DEC 30 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...2 TO 4 INCHES ARE GENERALLY EXPECTED WITH LOCALLY HIGHER AMOUNTS ABOVE 7000 FEET AND NEAR THE COLORADO BORDER. * TIMING...SNOW IS EXPECTED TO DEVELOP THIS AFTERNOON...BECOMING STEADIER AND HEAVIER TONIGHT INTO MONDAY MORNING BEFORE TAPERING OFF MONDAY AFTERNOON. * WINDS...LIGHT SOUTHEAST TONIGHT BECOMING WEST 10 TO 15 MPH MONDAY AFTERNOON. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...REDUCED VISIBILITIES IN FALLING SNOW AS WELL AS SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT TRAVEL CONDITIONS. TRAVEL ON AREA HIGHWAYS INCLUDING U.S 64/84 BETWEEN DULCE...CHAMA...TIERRA AMARILLA AND TRES PIEDRAS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ501-502-504>506-508-511>516-527-302230- /O.NEW.KABQ.WW.Y.0027.121231T0100Z-130101T0100Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-NORTHWEST HIGHLANDS- WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- RATON RIDGE/JOHNSON MESA- 530 AM MST SUN DEC 30 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST MONDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES ARE GENERALLY EXPECTED IN THE MOUNTAINS...WITH 1 TO 3 INCHES AT THE LOWER ELEVATIONS NEAR AND BELOW 7500 FEET. LOCALLY HIGHER AMOUNTS ARE LIKELY FOR THE HIGH PEAKS OF THE JEMEZ MOUNTAINS AND UPPER GILA REGION. * TIMING...SNOW IS EXPECTED TO DEVELOP THIS AFTERNOON INTO THE EVENING...BECOMING STEADIER AND HEAVIER TONIGHT INTO MONDAY MORNING BEFORE TAPERING OFF FROM WEST TO EAST MONDAY AFTERNOON INTO NEW YEARS EVE. * WINDS...LIGHT SOUTHERLY TONIGHT BECOMING WEST 10 TO 15 MPH MONDAY AFTERNOON. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT TRAVEL CONDITIONS...PARTICULARLY ALONG PORTIONS OF INTERSTATE 40 AND HIGHWAY 550 NEAR THE CONTINENTAL DIVIDE AS WELL AS OTHER HIGH MOUNTAIN PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm watch went out at Dec 29, 3:00 PM MST, 7 minutes earlier.
Area forecast discussion, Dec 29, 3:00 PM MST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MST SAT DEC 29 2012 .DISCUSSION... LOOK FOR UNSETTLED WEATHER FOR THE REMAINDER OF THE YEAR AND FOR THE EARLY DAYS OF 2013. MODELS STILL INDICATE UPPER TROUGH TO DEVELOP OVER THE GREAT BASIN AND ARIZONA SUNDAY THEN SWING OVER NEW MEXICO MONDAY INTO MONDAY NIGHT BEFORE WEAKENING/BECOMING SHEARED APART NEW YEARS DAY. DETAILS REMAIN DIFFICULT DUE TO MODEL DIFFERENCES...ESPECIALLY IMPACTS FOR THE SOUTH/EASTERN PORTION OF THE CWA IN REGARDS TO THE POTENTIAL FOR A WINTRY MIX OF PRECIPITATION. FOR TONIGHT...HAVE GONE WITH A BLEND OF LAST NIGHTS MINS AND GUIDANCE VALUES. WITH HIGH CLOUDS MOVING IN...NOT EXPECTING LOWS TO CRATER AS MUCH BUT THEY COULD FALL OFF RAPIDLY THIS EVENING BEFORE THE HIGH CLOUDS THICKEN UP. DID NOT FIDDLE TOO MUCH WITH SUNDAY/SUNDAY NIGHT WX/POP GRIDS WITH THE UNCERTAINTY IN WX TYPES FOR PORTIONS OF THE PLAINS...AND THE FACT POPS ARE ALREADY WELL ABOVE MOST OF THE GUIDANCE NUMBERS. DID INCREASE POPS OVER PORTIONS OF THE NORTH CENTRAL AND NORTHEAST MONDAY AS THE FRONTAL BOUNDARY SAGS TO THE VICINITY OF THE EAST SLOPES SANGRE DE CRISTO MTS AND TO THE VICINITY OF SANTA ROSA-TCC LINE. THE INTIAL TROUGH WEAKENS/BECOMES SHEARED OUT TUESDAY AS ADDITIONAL ENERGY DIVES INTO THE SOUTHWEST U.S. CHANCES FOR PRECIP DIMINISH SOMEWHAT AS AN UPPER CLOSED LOW POSSIBLY DEVELOPS TO THE SOUTHWEST. TEMPERATURES WILL REMAIN BELOW AVERAGE FOR THE WEEK. GFS/ECMWF HAVE ANOTHER TROUGH IMPACTING THE NORTHEAST HALF OR SO OF THE STATE MID/LATE WEEK SO MADE SOME ADJUSTMENTS TO POPS/WX RATHER THAN INDICATE THE FORECAST WILL BE DRY ALTHOUGH DOESN/T APPEAR TO BE A MAJOR STORM. POSSIBLY ANOTHER SYSTEM OVER NEXT WEEKEND. && .FIRE WEATHER... UNSETTLED WEATHER IS ON THE WAY FOR MUCH OF THE WEEK...STARTING SUNDAY NIGHT. DESPITE A LOT OF SUNSHINE TODAY...TEMPERATURES HAVE STRUGGLED TO CLIMB THANKS TO STRONG INVERSIONS. HIGH CLOUDS WILL CONTINUE TO MOVE INTO THE STATE TONIGHT FROM THE NORTHWEST. AS A RESULT...LOW TEMPS SHOULD NOT BE AS COLD AS LAST NIGHT. SOUTHWEST FLOW WILL BE THE RULE ON SUNDAY..ALLOWING TEMPS TO WARM UP A FEW DEGREES FROM TODAY. HOWEVER...INVERSIONS WILL STILL BE QUITE STRONG...AND ANOTHER DAY OF POOR VENTILATION IS EXPECTED. MODELS CONTINUE TO STRUGGLE WITH THE PLETHORA OF UPCOMING STORM SYSTEMS DUE TO THEIR TIMING AND PROXIMITY TO ONE ANOTHER. THAT SAID...IT APPEARS THE FIRST SYSTEM WILL IMPACT THE STATE SUNDAY NIGHT. TWO AREAS ARE OF CONCERN...THE FIRST BEING NORTHWEST HALF OF THE AREA WHERE SNOW SHOULD DEVELOP SUNDAY NIGHT AND CONTINUE THROUGH MONDAY. MODERATE SNOW ACCUMULATIONS APPEAR POSSIBLE WITH THIS...THOUGH THE SYSTEM DOES NOT APPEAR TO BE AS STRONG...NOR TAKE A FAVORABLE TRACK...FOR HIGHER ACCUMS. THE SECONDARY AREA OF CONCERN IS THE EAST CENTRAL PLAINS WHERE A BATCH OF SUBTROPICAL MOISTURE SHOULD AT LEAST GRAZE THE AREA. HERE...A SNOW/RAIN/FREEZING RAIN MIX COULD OCCUR BUT THE PLACEMENT OF A WEAK BACK DOOR FRONT ACROSS THE PLAINS WILL MAKE A LARGE DIFFERENCE IN PRECIP TYPE. WITH PRECIP KNOCKING AT THE DOOR...HUMIDITIES WILL TREND UPWARD SUNDAY NIGHT AND MONDAY. VERY GOOD TO EXCELLENT VENTILATION IS EXPECTED MONDAY ACROSS MUCH OF THE STATE. LOWER VENTILATION IS EXPECTED BEHIND THE BACK DOOR FRONT. AS THIS SYSTEM MOVES OUT ON MONDAY NIGHT...ADDITIONAL ENERGY WILL FEED THE BACKSIDE OF THE SYSTEM AND ANOTHER TROUGH OR UPPER LOW WILL DEVELOP. WHERE EXACTLY THIS DEVELOPS AND ITS IMPACTS ON THE STATE REMAIN VERY MUCH IN QUESTION. ONE MODEL FAVORS NORTHERN NM FOR ADDITIONAL PRECIP...WHILE ANOTHER FAVORS THE SOUTHERN HALF OF THE STATE. ONLY ONE THING IS FOR SURE...AND THAT IS THE STATE WILL REMAIN UNSETTLED WITH HIGH TEMPERATURES REMAINING 10 TO 15 DEGREES BELOW NORMAL. 34 && 18Z TAF CYCLE VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. HIGH CLOUDS WILL CONTINUE TO SPREAD FROM NORTHWEST TO SOUTHEAST TODAY AND TONIGHT...BECOMING BKN-OVC BY SUNDAY MORNING. OTHERWISE...A FEW GUSTS TO 25 KTS POSSIBLE ACROSS NORTHEAST NM THIS AFTERNOON. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 12 37 22 31 / 0 10 60 30 DULCE........................... -5 37 18 29 / 0 20 90 40 CUBA............................ 2 37 17 29 / 0 10 40 40 GALLUP.......................... 6 39 18 29 / 0 10 70 30 EL MORRO........................ 3 37 15 27 / 0 20 80 40 GRANTS.......................... 4 43 17 32 / 0 5 50 30 QUEMADO......................... 10 41 19 31 / 0 5 70 40 GLENWOOD........................ 17 48 25 39 / 0 5 70 40 CHAMA........................... -8 33 13 24 / 0 30 80 70 LOS ALAMOS...................... 13 40 21 32 / 0 5 30 40 PECOS........................... 10 38 18 31 / 0 5 20 50 CERRO/QUESTA.................... -8 39 13 27 / 0 5 40 60 RED RIVER....................... -2 31 12 22 / 0 10 60 80 ANGEL FIRE...................... -11 36 13 25 / 0 5 50 70 TAOS............................ -2 39 14 29 / 0 5 30 40 MORA............................ 8 42 17 30 / 0 5 30 60 ESPANOLA........................ 13 39 21 37 / 0 0 20 30 SANTA FE........................ 11 40 20 32 / 0 5 30 40 SANTA FE AIRPORT................ 12 40 21 34 / 0 0 20 30 ALBUQUERQUE FOOTHILLS........... 13 40 24 37 / 0 0 20 30 ALBUQUERQUE HEIGHTS............. 18 42 26 38 / 0 0 20 30 ALBUQUERQUE VALLEY.............. 14 42 25 39 / 0 0 20 30 ALBUQUERQUE WEST MESA........... 16 42 26 39 / 0 0 20 30 LOS LUNAS....................... 18 47 24 42 / 0 0 20 30 RIO RANCHO...................... 15 43 26 39 / 0 0 20 30 SOCORRO......................... 20 47 27 45 / 0 0 20 30 SANDIA PARK/CEDAR CREST......... 13 41 23 34 / 0 5 30 50 TIJERAS......................... 13 42 24 37 / 0 5 20 30 MORIARTY/ESTANCIA............... 6 42 19 35 / 0 5 10 40 CLINES CORNERS.................. 12 38 19 33 / 0 5 20 40 GRAN QUIVIRA.................... 14 42 23 38 / 0 5 20 40 CARRIZOZO....................... 18 47 26 41 / 0 5 20 30 RUIDOSO......................... 24 43 24 35 / 0 5 40 50 CAPULIN......................... 11 43 14 26 / 0 5 30 70 RATON........................... 6 46 16 29 / 0 5 30 60 SPRINGER........................ 8 44 15 33 / 0 5 10 60 LAS VEGAS....................... 11 42 18 33 / 0 5 20 50 CLAYTON......................... 18 47 17 29 / 0 5 20 60 ROY............................. 15 42 19 36 / 0 5 10 50 CONCHAS......................... 16 45 23 43 / 0 0 10 40 SANTA ROSA...................... 17 44 22 43 / 0 0 10 30 TUCUMCARI....................... 16 46 24 41 / 0 5 20 40 CLOVIS.......................... 16 45 28 45 / 0 5 30 30 PORTALES........................ 16 46 29 47 / 0 5 30 30 FORT SUMNER..................... 16 45 25 47 / 0 5 20 20 ROSWELL......................... 18 49 29 53 / 0 5 20 10 PICACHO......................... 18 47 29 45 / 0 5 20 30 ELK............................. 20 45 28 41 / 0 5 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ503-510. &&
Hazardous weather outlook, Dec 29, 8:45 AM MST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 845 AM MST SAT DEC 29 2012 NMZ501>540-301300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 845 AM MST SAT DEC 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY UNSETTLED WEATHER AND COLDER THAN AVERAGE TEMPERATURES WILL PREVAIL DURING THIS PERIOD. A STORM SYSTEM WILL BRING ACCUMULATING SNOW TO THE WESTERN AND NORTHERN MOUNTAINS STARTING SUNDAY NIGHT WITH THE FOCUS FOR SNOW SHIFTING TO NORTH CENTRAL AND NORTHEAST NEW MEXICO MONDAY AFTERNOON AND EVENING. IN ADDITION...THERE IS POTENTIAL SUNDAY NIGHT FOR A WINTRY MIX OF FREEZING RAIN AND SNOW OVER PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS...MAINLY CLOSER TO THE TEXAS BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Winter Storm Watches in New Mexico, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.